| Model Number |
8888145044 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use there was a leak and a crack was observed in the red (arterial) luer adapter.The catheter was repaired and there was no harm to the patient.
Additional Manufacturer Narrative
Evaluation summary: a device history review revealed no discrepancies that may have contributed to a complaint of this failure mode.All quality assurance testing performed during manufacturing was acceptable.The quality assurance review of the visual, physical and dimensional evaluation results indicated that the product met specification requirements.All dhr are reviewed for accuracy prior to product release.The sample received at cms was a catheter without the arterial (red) adapter.The catheter came inside a generic plastic bag and did not show signs of use.Additionally the venous (blue) adapter did not present any problem.Manufacturing performed 100% inspection for cracked adapters.The reported condition has not been confirmed.Based on sample received, it can be concluded that product was manufactured according to specifications.The probable root cause for this kind of defect can be considered as misuse: the instructions for use were not followed causing adapter over tightening.No evidence was found to link this event to a manufacturing related cause.No trends or triggers have been found.No action is deemed necessary at this time.It must be noted that in-process controls are in place to prevent nonconforming product from leaving the manufacturing operations.This complaint will be used for tracking and trending purposes.Correction: d10, h3, h6 if information is provided in the future, a supplemental report will be issued.